# SDR CALA0800355

- Difficulty date: April 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 30,633 hours, 9,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 EA EMERGENCY LIGHT BATTERY PACKS BAD PER ACHK W/C 29-335 0-1-7100.  REPLACED 3EA EMERGENCY BATTERY PACKS TWO IN AFT GALLEY AND ONE ROW 18A PER W/C 29-3350-1-7100, OPS CHECK GOOD.
